Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Still itching
    avatar
    An_248742 posted:
    Thank you for all these warm replies. I DID find the ABC 20/20 program content and read it fully.

    My shrink did prescribe something to temper my extreme acute drug withdrawal. It helps a little but the withdrawal effects are totally horrendous. And would you please try to imagine an arthritic cripple with NO pain medication? With additional pain from the withdrawal?My doc calls this a severe narcotic allergy and I will have to be on a non-narcoic painkiller. I have never heard of such a thing. What am I going to get? Asprin?
    Reply
     
    avatar
    davedsel57 responded:
    Hello again.

    I am very glad you are getting this treated and taken care of.

    I have severe osteoarthritis in my spine plus everywhere else. I have pretty good success with enteric coated aspirin. It dissolves in the in intestine so most people do not get stomach problems. My mother took this also and she was actually allergic to aspirin but was able to get relief without side affects. I also take a prescription muscle relaxer for my chronic pain. I am also very allergic to all narcotic pain medication, getting a serious case of hives every time I have tried.

    I hope you can get the pain relief you need.
    Click on my user name or avatar picture to read my story.

    Blessings,

    Dave
     
    avatar
    An_248742 replied to davedsel57's response:
    Dave,

    Thank you for support. The other people too. I reached the end of my rope yesterday and am being committed to a mental hospital where they do pain stuff too.

    I reaslly have very little hope any more. The pain vecame too much for words to describe.

    Thank you all!
     
    avatar
    davedsel57 replied to An_248742's response:
    I am sorry to read of your struggles and hope you can get the treatment and healing you need.
    Click on my user name or avatar picture to read my story.

    Blessings,

    Dave
     
    avatar
    ed_1945 replied to davedsel57's response:
    My blessings to you too.


    Featuring Experts

    Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

    Helpful Tips

    neck/skull pain
    I have exactly the same pain problem from the sound of it. Does it feel like a hot slicing pain in the neck and an irritated nerve running ... More
    Was this Helpful?
    0 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.